# SDR QMLA202420025

- Difficulty date: March 1, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 6,609 hours, 16,532 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,085 hours, 10,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: UNKNOWN
- Condition: Cracked
- Location: Xmssn Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING CLIMB OUT FROM BASE AT KDMN EN ROUTE TO SENDING FACILITY HE TURNED ON THE CABIN VENTILATION AND WATER STARTED POURING OUT OF UPPER A/C VENTS.  HE THEN TURNED OFF THE A/C VENT SYSTEM AND RETURNED TO BASE AND SHUT THE AIRCRAFT DOWN WITHOUT ISSUE, WROTE THE AIRCRAFT UP AND CONTACTED ON CALL MECHANIC.  MECHANIC DISCOVERED AFT EVAPORATOR VENT DUCTING WAS CRACKED AND HAD ALLOWED RAIN WATER TO COLLECT AND ONCE FAN WAS TURNED ON IT PUSHED WATER THRU THE VENT SYSTEM.
